×

zbMATH — the first resource for mathematics

Approximations diophantiennes p-adiques sur les courbes elliptiques admettant une multiplication complexe. (French) Zbl 0383.14015

MSC:
14H52 Elliptic curves
11J61 Approximation in non-Archimedean valuations
14G05 Rational points
14K22 Complex multiplication and abelian varieties
14H45 Special algebraic curves and curves of low genus
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Y. Amice : Les nombres p-adiques . P.U.F., collection SUP, Paris, (1975). · Zbl 0313.12104
[2] A. Baker : Transcendental number theory . Cambridge University Press, Cambridge (1975). · Zbl 0297.10013
[3] D. Bertrand : Lemmes de Schwarz et lemmes d’approximations dans les domaines ultramétriques . C.R. Conf. Luminy, Juin 1976. Groupe d’étude d’analyse ultramétrique Amice-Robba, Secr. Math. Paris (1976), n^\circ J8. | · www.numdam.org
[4] D. Bertrand : Sous groupes à un paramètre p-adique de variétés de groupes . Inventiones Math. 40 (1977) 171-193. · Zbl 0358.10016 · doi:10.1007/BF01390344 · eudml:142477
[5] J.W.S. Cassels : Diophantine equations with special reference to elliptic curves (survey article) . J. London Math. Soc. 41 (1966) 193-291. · Zbl 0138.27002 · doi:10.1112/jlms/s1-41.1.193
[6] J. Coates et S. Lang : Diophantine approximations on abelian varieties with complex multiplications . Inventiones Math. 34 (1976) 129-133. · Zbl 0342.10018 · doi:10.1007/BF01425479 · eudml:142392
[7] S. Kotov : Die arithmetische Struktur der rationalen Punkte auf Kurven vom Geschlecht Eins . Acta Arith. (à paraître). · Zbl 0422.14012 · eudml:205627
[8] S. Lang : Diophantine approximations on toruses . Amer. J. Math. 86 (1964) 521-533. · Zbl 0142.29601 · doi:10.2307/2373022
[9] S. Lang : Elliptic curves; diophantine analysis . (Livre à paraître). · Zbl 0388.10001
[10] K. Mahler : Über die rationalen Punkte auf Kurven vom Geschlecht Eins . J. r. ang. Math., 170 (1934) 168-178. · Zbl 0008.20002 · crelle:GDZPPN002172755 · eudml:149872
[11] D.W. Masser : Elliptic functions and transcendence . Lecture Notes in Math. 437, Springer, Berlin-Heidelberg-New York (1975). · Zbl 0312.10023
[12] K. Ribet : Dividing rational points on abelian varieties of C.M. type . Compositio Math., 33 (1976) 69-74. · Zbl 0331.14020 · numdam:CM_1976__33_1_69_0 · eudml:89298
[13] J. Tate : The arithmetic of elliptic curves . Inventiones Math., 23 (1974) 179-206. · Zbl 0296.14018 · doi:10.1007/BF01389745 · eudml:142261
[14] A. Weil : Sur les fonctions elliptiques p-adiques, Note aux C.R . Acad. Sc. Paris, 203 (1936) 22-24. · Zbl 0014.20201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.